# SDR 135N69SC

- Difficulty date: June 12, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N69SC
- Make and model: Cessna 402C
- Aircraft serial: 402C0041
- Aircraft time: 23,072 hours
- Engine: Cont TSIO520VB
- Engine time: 1,389 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Failed
- Location: Nr 6
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE FAILURE WITH CASE PENETRATION BELIEVED TO BE CAUSED BY A VALVE FAILURE AT THE NR 6 CYLINDER.  A TCM ENGINEER WAS ON HAND AT THE TIME AND THE ENGINE HAS BEEN SENT TO TCM FOR TEARDOWN.  LEFT ENGINE WAS REMOVED AND REPLACED AS A CORRECTIVE ACTION ON 6/13/2007.
